Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stillhoping

Veteran Member
  • Total Reviews

    0
  • Content Count

    83
  • Joined

  • Last visited

Community Reputation

0 Neutral

About stillhoping

  • Rank
    Junior Member
  1. Hey everyone! I'm 23/f and after years of acne I took accutane(sotret) last march for 5 months. I took 60 mg per day. My acne was completely gone within 2 months(i had moderate and cystic) and i had beautiful skin for about 9 months after. While on accutane i had only minor side effects: only dry lips. I was so happy. Then, since about April slowly it started coming back. I decided to go on Accutane again, although my acne was milder now, and to my surprise the derm actually said ok. I st
  2. I just want to know the stats of the acne coming back after Accutane. I've been off for a little over a month and have been noticing some acne coming back. Will it get as bad as before? Or will it just be mild? Did anyone had their acne just stay away completely after accutane??
  3. Hey guys, Is is ok/good/bad to excercise on accutane? I've asked my derm at the beginning of my treatment and she said it would probably be good for me so my joints won't get as stiff or something. And I'm about 2.5 months on accutane now and up until now have had very few problems in terms of soreness, aches etc. Well earler this week I had a pain in my achilles tendon right above my heel. It wasn't bad, just hurt a bit when i walked. Well later that day I went to play tennis and the next
  4. thanks enterthedragon, i'll try not to get too discouraged. got my second blood test results today and they're fine. Starting tomorrow my dose is switched from 40/20 to 30/30..same thing i guess. i don't know what difference this will make. anyways, good luck to everyone out there on accutane
  5. week 5 ok, i really really need some encouragement!!!! does this stuff really work??? side effects: dry lips (but manageable with chapstick) this week noticed dry upper arms and dry nose dry inside of nose (have to use vaseline) face flushes very easily acne status: still having breakouts..not more than before, but definitely not less i want this to work. i'm at the point where i'm getting really really frustrated.
  6. i'm taking Sotret. I think it's the same as accutane. At least the side effects are the same for me! The difference is paying 20 bucks versus 600
  7. week 4 well i'm about to start the fourth week The first two weeks my skin was really clearing up but this past week i've had soo many breakouts! it was crazy. I have like 10 whiteheads on my face now and that sucks! I hope it starts clearing again. Side effects: -breakout! my nose really hurts inside!!!!!!!! dry hair!! finally, the one good side effect! dry dry dry lips
  8. Week 3 Well...DRY lips skin somewhat redder sometimes my back hurts acne still the same..still breaking out, sometimes more sometimes less.
  9. well happy to report the tiredness is getting better. I feel more like myself now. My skin's not improving much yet though. I'm just on day 13..long way to go!
  10. hang in there. I'm starting just like you. I'm on day 13. I'm also noticing the side effects but not really a skin improvement yet..,hope it gets better for both of us
  11. i'm just so tired all the time now...i hope this goes away, it's really hard to concentrate and not fall asleep in classes. I'm on week 2
  12. For those who are taking/have taken accutane: I'm on week2 and i constantly feel like i'm walking around in a daze, like really tired and sleepy...well i haven't been getting as much sleep as i would like, but still i feel kind of weird. is this normal? also, my skin's turned a weird shade of red...has this happened to anyone? does it go away?
  13. Week 2 Acne about the same, mostly on chin Dry Lips! Using chapstick 10 times a day Feel a little like I'm in a daze...fatigue Face somewhat red I think my skin's getting dryer but it's hard to tell because i'm always wearing moisturizer
  14. I'm updating a little early...this is Week 1/Day 4 No side effects yet, i can't even tell the difference, no dry skin, not really dry lips is this normal when do the side effects usually start showing up? I keep feeling like i'm doing something wrong. I take one pill in the morning and one in the evening. It says to take it with food, so i take it with a glass of water and eat something afterwards. Is that what everyone else does?
  15. it says on the insert to take it with a meal. So I usually take it with a glass of water and eat some kind of meal right afterwards. Would that work ok? I think it's so it would absorb better
×